# SDR SWIA200413148

- Difficulty date: April 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 18,086 hours, 26,546 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Flap Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI CHECK, GOT OUTBOARD FLAP CONTROL FAULT UPON APPLICATION TO FLAPS 15; RESET SUCCESSFULLY AS PER QRH, THEN HAPPENED 2 MORE TIMES UPON SETTING FLAPS 15 DURING TAXI BACK TO GATE.  REMOVED WATER FROM CONNECTOR.  OPS CHECKED NORMAL.
